BibTeX record: journals/adcm/VossK96

download as .bib file

@article{DBLP:journals/adcm/VossK96,
  author    = {Dave A. Voss and
               {Abdul-Qayyum} M. Khaliq},
  title     = {Time-stepping algorithms for semidiscretized linear parabolic PDEs
               based on rational approximants with distinct real poles.},
  journal   = {Adv. Comput. Math.},
  year      = {1996},
  volume    = {6},
  number    = {1},
  pages     = {353--363},
  url       = {http://dx.doi.org/10.1007/BF02127713},
  doi       = {10.1007/BF02127713},
  timestamp = {Wed, 03 Sep 2014 02:21:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/adcm/VossK96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}